Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | K
Number of items: 2.


Aloi, Marta, Dixon, Huw, Savagar, Anthony (2019) Labor Responses, Regulation and Business Churn. Journal of Money, Credit and Banking, . ISSN 0022-2879. (In press) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)


Kirsanova, Tatiana, Satchi, Mathan, Vines, David, Wren-Lewis, Simon (2007) Optimal Fiscal Rules in a Monetary Union. Journal of Money, Credit and Banking, 39 (7). pp. 1759-1784. ISSN 0022-2879. E-ISSN 1538-4616. (doi:Discussion Papers 0611, University of Exeter 0611)

This list was generated on Sat Dec 14 23:47:10 2019 GMT.